A boundary value problem for a first order elliptic equation on the plane
Differencialʹnye uravneniâ, Tome 7 (1971) no. 8, pp. 1440-1448
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_8_a10,
author = {V. S. Vinogradov},
title = {A boundary value problem for a first order elliptic equation on the plane},
journal = {Differencialʹnye uravneni\^a},
pages = {1440--1448},
year = {1971},
volume = {7},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_8_a10/}
}
V. S. Vinogradov. A boundary value problem for a first order elliptic equation on the plane. Differencialʹnye uravneniâ, Tome 7 (1971) no. 8, pp. 1440-1448. http://geodesic.mathdoc.fr/item/DE_1971_7_8_a10/